# SDR DXTA200601553

- Difficulty date: August 13, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK0469
- Aircraft time: 101 hours, 92 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT FROM SLC TO COS, HAD A BURNING SMELL IN COCKPIT AND CABIN WHEN ENG AND WING ANTI-ICE WAS TURNED ON, SMELL WAS STRONGER IN CABIN. FELT SIDE PANEL IN CABIN BUT THEY WERE NOT EXCESSIVELY WARM.   M2B: INSPECTED WING ANTI ICE DUCTS FOR CONDITION AND LEAKS.  NO DEFECTS NOTED.  INSPECTED CABIN HEAT DUCTS; ALL WERE NORMAL.  REMOVED VENT PANEL ON CEILING OF LAVATORY.  INSPECTED DUCTS AND WIRING, NOTED SMALL AMOUNT OF ODOR CONTRIBUTED SMELL  TO NEW DUCTS WARMING UP.  REINSTALLED VENT COVER.  PERFORMED OPS CK OF ENG AND WING HEAT NO ODOR OR DEFECTS NOTED OPERATIONAL CHECK SATISFACTORY.
